Help Could This Be A Sign

7 Replies
smith.grace6 - January 12

Hi all....I posted on here earlier. I had a mishap with unprotected s_x and i took plan b after (within 24 hrs). Now its been about a week since i took plan b, and i'm having HUGE amounts of white creamy discharge....to the point where its soaking threw my panties! i've also been having some menstrual like cramps in my lower belly. this is really gross so sorry, but if i check my cervix its somewhat low and closed and there is just sooo much of this creamy discharge i have never seen this before! what could this be?? there is no smell or odor to it and i dont have any symptoms of a yeast infection....is this possibly a side effect of plan b or does it sound like i may have gotten pregnant? i had s_x on cd 11 unprotected before taking the emergency pill. please give input!

 

mjvdec01 - January 12

When is your period due? How long ago did you take the plan B ?

 

Grandpa Viv - January 12

Lotion discharge is one possible early sign of pregnancy that goes along with the excess progesterone typical at that stage, but PlanB contains hormones that do the same. You took the PlanB before ovulation. It will mess with your body and with your cycle, but it is unlikely that you are pregnant. Take a test a full week after your period is expected (you may be late), and if the test is negative you are very likely in the clear. Good luck!

 

smith.grace6 - January 13

Thank you for your responses! I was feeling kind of anxious and its nice just to hear someone else's input....i've also been extremely moody lately....like the worst pms i've had and its really annoying because i can totally realize that i'm freaking out over nothing but its like i cant help myself. anyway - does anyone know how frequently plan b fails? is it really effective? mjvdec01, my period isn't due until jan. 22nd. i took plan b on cd 11, which was about a week and two days or so before my period is due (about a week ago from today). its probably too early for any preg signs to be showing anyway - i've just never exerpienced cm like this before! very strange so i got kind of concerned. anyway, thanks again and i'll keep you guys posted :-D

 

smith.grace6 - January 13

wait, actually, i took plan b on cd 12. i dont know if that makes any difference as to its effectiveness....but i had unproteced s_x on cd 11 and took the pill on day 12.

 

Grandpa Viv - January 13

PlanB advertises as being effective up to 72 hours after unprotected, the sooner the better. Some say it is effective up to 120 hours after. Taken as recommended it is 85% effective. Taken soon after an accident and days before ovulation, I would say you are as safe as can be! Relax, you may be in for a bumpy ride, but it will all work out well in the end. Good luck!

 

smith.grace6 - January 13

Thank you grandpa viv! :-D

 

smith.grace6 - January 16

Well everything seems to be getting much worse. if this is all from plan b i don't think i'll every take it again! i might as well be having a month long period - with all my cramps and moodiness...i feel bloated too and i seriously have been needing panty liners so my out of control discharge doesn't leak through my pants. ahh, sorry ladies i guess i just need to vent to someone!! ha. i'll be glad when this cycle is over. one other thing that has been really bothering me is some pretty noticeable lightheadedness. i'll get it randomly throughout the day and it actually interferes with my day to day activites sometimes. hopefully nothing is wrong me me....! :-/

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?